• Title of article

    Some nonexistence results on generalized difference sets Original Research Article

  • Author/Authors

    Xiwang Cao، نويسنده , , Daying Sun، نويسنده ,

  • Issue Information
    روزنامه با شماره پیاپی سال 2008
  • Pages
    6
  • From page
    797
  • To page
    802
  • Abstract
    In order to construct sequences with ideal correlation functions, we propose the concept of generalized difference sets and give their existence conditions.
  • Keywords
    Generalized difference sets , Diophantine equations , Correlation functions
  • Journal title
    Applied Mathematics Letters
  • Serial Year
    2008
  • Journal title
    Applied Mathematics Letters
  • Record number

    898656